# SDR CA071205005

- Difficulty date: December 2, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Urocop EC135P1
- Engine: Pwa PW206B
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Burned
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E

## Discrepancy

(CAN) DURING START, AN ENGINE COMPARTMENT FIRE WAS NOTED. DAMAGE IS EVIDENT TO COWLING, ENGINE AND ENGINE COMPARTMENT.  MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED (TC NR 20071205005)
